# SDR 9627436608

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND SEVERAL CRACKS ON THE LEFT WING LEADING EDGE RIB.  STOP DRILLED CRACKS, INSTALLED .100 REPAIR ANGLES, AND .160 REPAIR STRAP MADE FROM 7075-T6.  REPAIR DONE PER EA 66-120602, SEC 1, MFG PART NUMBER 65B10151-601.
